# SDR CALA2023042101206

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737-900ER
- Aircraft serial: 42748
- Aircraft time: 26,858 hours, 9,715 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: NA
- Condition: Inoperative
- Location: Fo Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDOW OPENED AT ROTATION UNABLE TO CLOSE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR WITH VENDOR ID V906987 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003072780 AND PRTR SEABURY, RICHARD (V906987) REPLACED LOWER LATCH ROLLER BEARING. OPS CHK GOOD REFERENCE AMM 56-12-11-710-803. SEABURY, RICHARD (V906987) REPLACED LOWER LATCH ROLLER BEARING. OPS CHK GOOD REFERENCE AMM 56-12-11-710-803. ADD EMP:V906987
